Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I have been having these strange rashes throughout my life. I have noticed that it is somehow related to my period, so I decided to see the doctor. He did some blood tests and an intradermal skin test because he thinks that I have autoimmune progesterone dermatitis. I am waiting for the results, but would like to inform myself about this condition. Can you tell me what I can expect from this illness?

Loading...

Hi, I am also diagnosed with autoimmune progesterone dermatitis. But I was not as lucky, because it took my doctor some time to connect my urticaria with my period. I was also on the pill for a long time before the doctor diagnosed me. The pill did a greater damage than help. The autoimmune progesterone dermatitis is caused by an unusual body reaction to progesterone. The progesterone is seen as an enemy and the body reacts to it causing the rash. The only therapy I use is a corticosteroid cream with my rash. I am also not using the birth control pills any more. The doctor says that there is nothing much that he can do and that hopefully, in time, the symptoms of this condition will diminish. I am sorry that I don't have something better to tell you, but that is the thing with this illness. You will just have to learn to live with it.
Reply

Loading...